MathSciNet Relay Station
MathSciNet bibliographic data
MR1043403 (93e:58098) 58F08 (30D05 58F10 65H05)
Benzinger, Harold E. Julia sets and differential equations. Proc. Amer. Math. Soc. 117 (1993), no. 4, 939–946.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement